On Weakly η- regular Closed Sets in Generalized Topological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-2
Year of Publication : 2020
Authors : E. Elizabeth Vidhya, S. Syed Ali Fathima
  10.14445/22315373/IJMTT-V66I2P516

MLA

MLA Style:E. Elizabeth Vidhya, S. Syed Ali Fathima   "On Weakly η- regular Closed Sets in Generalized Topological Spaces" International Journal of Mathematics Trends and Technology 66.2 (2020):138-143. 

APA Style: E. Elizabeth Vidhya, S. Syed Ali Fathima (2020).On Weakly η- regular Closed Sets in Generalized Topological Spaces International Journal of Mathematics Trends and Technology, 138-143.

Abstract
In this paper, we introduce a weak form of η-regular closed sets namely weakly η-regular closed sets (briefly, wηr-closed) in generalized topological space. Also we discuss some of its properties. Further we introduce three types of continuous functions using wηr-closed sets and characterise them.

Reference
[1] Ankit Gupta and Ratna Dev, “PS – Regular Set in Topology and Generalized topology”, Journal of Mathematics, volume 2014 (2014), Article ID 274592, 6 pages.
[2] Bishwambhar Roy, “ On a type of Generalized open set, Applied General Topology”, 12 (2), 163-173, 2011
[3] A. Csaszar, “Generalized topology, generalized continuity”, Acta Math Hungar. 96, 351-357, 2002.
[4] R. Jamunarani and P. Jeyanthi, “Regular sets in Generalized topological spaces”, Acta Math Hungar, 113(4), 325-332, 2006.
[5] S. Maragathavalli, M. Sheik John and D. Sivaraj, “On g-closed set in generalized topological spaces”. J.Adv.Res.Pure Maths. 2(1). 57-64, 2010,
[6] Min W.K, “Weak continuity on generalized topological spaces”, Acta. Math. Hungar., 124(1-2)(2009), 73-81.
[7] Syed Ali Fathima S.,“On Weakly μg – closed sets in generalized topological spaces”, Journal of Advanced studies in topology. 6:4(2015), 125-128.
[8] Syed Ali Fathima S., “On weakly μg- continuous functions in Generalized Topological Spaces”, International Journal of Mathematical Archive – 7(4), 2016, 33-36.

Keywords
η-regular closed, wηg-sets. (η, δ)continuous functions.